Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 65, NWS Miami, FL

July 8, 2005Glades County, Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 8, 2005, 11:54 PM EDT for Glades County, Hendry County, Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2005, 11:54 PM EDT (03:54 UTC)
Expired
Jul 9, 2005, 12:26 AM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 9:55 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 3.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2005-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2005-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 090355
SVRMFL
FLC043-051-099-090415-
/O.NEW.KMFL.SV.W.0065.050709T0354Z-050709T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1154 PM EDT FRI JUL 8 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA
  SOUTHERN GLADES COUNTY IN SOUTH FLORIDA
  NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA

* UNTIL 1215 AM EDT

* AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE          
  EXTENDING FROM 6 MILES NORTHWEST OF LA BELLE TO 11 MILES           
  SOUTHEAST OF SOUTH BAY...AND MOVING NORTH AT 50 MPH.

* THE LINE OF STORMS WILL AFFECT...
  OKEELANTA
  BELLE GLADE
  PALMDALE

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 2683 8163 2648 8057 2666 8045 2703 8146

$$

GR
1 follow-up statement
000
WWUS52 KMFL 090426
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1223 AM EDT SAT JUL 9 2005

FLC043-051-099-090445-
/O.EXP.KMFL.SV.W.0065.000000T0000Z-050709T0415Z/
HENDRY FL-GLADES FL-PALM BEACH FL-
1223 AM EDT SAT JUL 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH...
SOUTHERN GLADES AND NORTHEASTERN HENDRY COUNTIES EXPIRED AT 1215 AM
EDT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO MOVE NORTH 
NORTHWEST FROM NORTHERN HENDRY TO WESTERN GLADES COUNTY FROM THE 
SOUTHERN SHORES OF LAKE OKEECHOBEE TO WEST OF PALMDALE. WIND GUSTS 
TO 45 MPH ARE STILL POSSIBLE WITH THIS ACTIVITY. MOVEMENT WILL BE TO 
THE NORTH NORTHWEST AT 30 MPH.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM EDT SATURDAY 
MORNING FOR SOUTHERN FLORIDA.

LAT...LON 2683 8163 2648 8057 2666 8045 2703 8146

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:55 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 8, 9:55 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
955 PM EDT FRI JUL 8 2005

.UPDATE...IN CONFERENCE WITH SPC...TORNADO WATCH 626 WILL BE ISSUED.
THIS WILL EXTEND THE PREVIOUS WATCH FOR MIAMI-DADE, MAINLAND MONROE
AND COLLIER COUNTIES...AND INCLUDE AS A NEW WATCH FOR FOR BROWARD,
PALM BEACH, GLADES AND HENDRY COUNTY...UNTIL 900 AM EDT SATURDAY
JULY 9.

.PREVIOUS DISCUSSION...WIND OBSERVATIONS FROM THE SOUTHEAST FLORIDA
COAST WERE STEADILY CLIMBING TO AROUND 20 KNOTS AT MOST LOCATIONS
WITH GUSTS TO 28 KNOTS IN MANY PLACES. RADAR AT 2 PM INDICATED GUSTY
SQUALLS SLOWLY SPREADING NORTHWARD FROM THE KEYS INTO EXTREME
SOUTHERN PORTIONS OF RURAL MAINLAND MONROE AND MIAMI-DADE COUNTIES.
PEAK WIND GUSTS HAVE EXCEEDED 50 KNOTS AT BOTH MOLASSES REEF AND
SOMBRARO KEY AS THESE SHOWERS TRACKED ACROSS THE FLORIDA KEYS. THESE
HIGHER WINDS AND MORE CONCENTRATED SHOWERS WILL SPREAD NORTHWARD TO
MIAMI AND MARCO ISLAND EARLY THIS EVENING...WITH DETERIORATING
CONDITIONS SPREADING ACROSS THE REMAINDER OF SOUTH FLORIDA BY AROUND
MIDNIGHT OR LATER AS THE CENTER OF HURRICANE DENNIS EMERGES OFF THE
CUBAN COAST INTO THE SOUTHEASTERN GULF OF MEXICO. FOR THIS
REASON...A WIND ADVISORY WILL BE ISSUED SHORTLY FOR THOSE PORTIONS
OF SOUTH FLORIDA LACKING A TROPICAL STORM WARNING.

THE STRONG WINDS WILL LEAD TO AN ELEVATED TORNADO THREAT
BEGINNING THIS EVENING...BUT INCREASING THROUGH THE NIGHT AND
MAXIMIZED ON SATURDAY. SHEAR PROFILES BECOMING INCREASINGLY
FAVORABLE FOR MINI-SUPERCELLS...AND RADAR DATA HAS ALREADY
DETECTED SOME ROTATION IN THE CELLS OVER THE FLORIDA STRAITS. WITH
AFTERNOON HEATING ON SATURDAY AFTERNOON...THIS THREAT WILL HIGHEST
THEN.

THE HEAVIEST RAINFALL ACROSS SOUTH FLORIDA SHOULD REMAIN CONFINED
TO SOUTHWEST FLORIDA...ESPECIALLY FROM HOMESTEAD TO LA BELLE AND
POINTS WESTWARD WHERE WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES
ARE EXPECTED WITH LOCALIZED AMOUNTS UP TO 8 INCHES POSSIBLE. A
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH FLORIDA AS
ADDITIONAL TRAINING RAINBANDS CANNOT BE RULED OUT ACROSS THE
ENTIRE AREA THROUGH THE NIGHT AND ESPECIALLY ON SATURDAY.

CONDITIONS SHOULD BEGIN TO IMPROVE SATURDAY NIGHT AS DENNIS MOVES
FURTHER AWAY FROM SOUTH FLORIDA...AND NEARS THE FLORIDA PANHANDLE.

FROM MONDAY ON...WARM AND HUMID CONDITIONS WILL STICK AROUND FOR
SEVERAL DAYS AS HIGH PRESSURE REMAINS OVER THE ATLANTIC AND
CONTINUES TO PUMP THE MOIST AIR FROM THE CARIBBEAN INTO SOUTH
FLORIDA.

REFER TO THE HURRICANE LOCAL STATEMENT FOR THE LATEST ADDITIONAL INFO
ON LOCAL IMPACTS ASSOCIATED DIRECTLY WITH DANGEROUS HURRICANE
DENNIS.

&&

.MARINE...TROPICAL STORM CONDITIONS ARE EXPECTED ACROSS THE WARNED
MARINE ZONES...WITH THE STRONGEST WINDS OCCURRING OVER THE GULF
WATERS. FEW CHANGES MADE TO MARINE ZONES AS FORECAST STILL LOOKS
ON TRACK. EXPECT SMALL CRAFT ADVISORY CONDITIONS OVER THE PALM
BEACH WATERS AND LAKE OKEECHOBEE. THESE CONDITIONS WILL BEGIN TO
IMPROVE SATURDAY NIGHT...BUT MORE RAPID IMPROVEMENT IS EXPECTED ON
SUNDAY WITH NO MARINE WIND/SEA HAZARDS EXPECTED EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  85  80  88 /  80  80  60  50
FORT LAUDERDALE  81  85  79  87 /  80  80  60  50
MIAMI            82  84  78  88 /  80  80  60  50
NAPLES           78  84  78  90 /  90  90  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
     INLAND TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
     WIND ADVISORY UNTIL 6 PM SATURDAY FOR PALM BEACH, BROWARD,
      HENDRY, AND GLADES.
     TORNADO WATCH UNTIL 1300Z ALL ZONE.
AM...SMALL CRAFT ADVISORY PALM BEACH ATLANTIC WATERS, LAKE
     OKEECHOBEE.
     TROPICAL STORM WARNING FOR AMZ630-AMZ651- AMZ671.
GM...TROPICAL STORM WARNING FOR GMZ656- GMZ657- GMZ676.

&&

HANDEL
Hazardous weather outlook, Jul 8, 7:40 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EDT FRI JUL 8 2005

FLZ063-066>075-091430-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
740 PM EDT FRI JUL 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

...TROPICAL STORM WARNING FOR MIAMI DADE, MAINLAND MONROE, AND COLLIER...
...TORNADO WATCH MIAMI DADE, MAINLAND MONROE, COLLIER THROUGH 5 AM SATURDAY...
...FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH SUNDAY MORNING...
...WIND ADVISORY IN EFFECT FOR BROWARD, PALM BEACH, HENDRY, AND GLADES...

OUTER FRINGES OF HURRICANE DENNIS WILL BE AFFECTING SOUTH FLORIDA
TONIGHT. REFER TO THE LATEST HURRICANE LOCAL STATEMENT FROM THE
NATIONAL WEATHER SERVICE IN MIAMI FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

OUTER FRINGES OF HURRICANE DENNIS WILL BE AFFECTING SOUTH FLORIDA
SATURDAY. REFER TO THE LATEST HURRICANE LOCAL STATEMENT FROM THE
NATIONAL WEATHER SERVICE IN MIAMI FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION IS HEREBY REQUESTED FOR TONIGHT AND TOMORROW.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Special weather statement, Jul 8, 8:50 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
850 PM EDT FRI JUL 8 2005

FLZ063-066>068-090145-
GLADES-HENDRY-PALM BEACH EASTERN-PALM BEACH WESTERN-
850 PM EDT FRI JUL 8 2005

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

AN OUTER RAINBAND ASSOCIATED WITH HURRICANE DENNIS WILL CONTINUE TO
MOVE NORTH ACROSS HENDRY...GLADES AND WESTERN PALM BEACH COUNTIES
THROUGH 1000 PM. INDIVIDUAL STORMS WITH THIS BAND WILL MOVE WEST TO
NORTHWEST AT 35 TO 45 MPH. OTHER SHOWERS AND STORMS WILL AFFECT
BROWARD COUNTY.

THIS ACTIVITY COULD PRODUCE WIND GUST TO 50 MPH ...RAINFALL AMOUNTS
BETWEEN 1 TO 3 INCHES...AND CLOUD TO GROUND LIGHTNING STRIKES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR
WEBSITE AT ELTIEMPOENMIAMI.INFO.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.
Special weather statement, Jul 8, 8:55 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
855 PM EDT FRI JUL 8 2005

FLZ069-070-073>075-090200-
DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN
COLLIER-WESTERN DADE-
855 PM EDT FRI JUL 8 2005

...SPIRAL BANDS WILL CONTINUE TO AFFECT MIAMI-DADE...COLLIER...AND
MAINLAND MONROE COUNTIES THROUGH 10 PM EDT...

SPIRAL BANDS WILL CONTINUE TO MOVE SLOWLY FROM THE FLORIDA KEYS INTO
MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 10 PM EDT.
THE INDIVIDUAL THUNDERSTORMS IN THE SPIRAL BANDS WILL MOVE WEST TO
NORTHWEST AT 35 TO 45 MPH.

DOPPLER RADAR WAS SHOWING WIND GUSTS UP TO 70 MPH WITH THE THUNDERSTORMS IN
THE SPIRAL BANDS. THEREFORE...ANY THUNDERSTORMS THAT DO MOVE THROUGH
MIAMI-DADE...COLLIER...AND MAINLAND MONROE COUNTIES CAN PRODUCE WIND GUSTS UP
TO 70 MPH WHICH CAN CAUSE TREES TO COME DOWN AND POWER OUTAGES. THE STORMS
CAN ALSO PRODUCE CLOUD TO GROUND LIGHTNING STRIKES...AND 1 TO 3 INCHES OF
RAINFALL WHICH CAN LEAD TO LOCALIZE FLOODING PROBLEMS IN POOR AND LOW
LYING AREAS.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING
FOR SOUTHERN FLORIDA...AND ANY THUNDERSTORM THAT DO MOVE THROUGH WILL HAVE
THE CAPABILITY OF PRODUCING A TORNADO WITH SHORT NOTICE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Special weather statement, Jul 8, 9:47 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
947 PM EDT FRI JUL 8 2005

FLZ066>075-090245-
BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN
COLLIER-HENDRY-MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH
WESTERN-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE-
947 PM EDT FRI JUL 8 2005

...STRONG LINE OF THUNDERSTORMS MOVING INTO THE AREA...

AT 948 PM...A SPIRAL BAND ASSOCIATED WITH HURRICANE DENNIS
EXTENDING FROM NORTHERN MIAMI-DADE TO EVERGLADE CITY IN COLLIER
COUNTY IS MOVING NORTH AT 20 TO 25 MPH. THIS LINE WILL BE SPREADING
INTO BROWARD COUNTY...NORTHERN COLLIER...SOUTHERN PALM BEACH AND
SOUTHERN HENDRY COUNTIES THROUGH 11 PM. IT WILL LIKELY BE ACCOMPANIED
BY WIND GUSTS UP TO 55 MPH AND LOCALLY HEAVY RAINFALL.

THIS ACTIVITY IS ALSO CAPABLE OF PRODUCING TORNADOES WITH LITTLE OR
NO ADVANCED WARNING. RESIDENTS ARE ADVISED TO STAY ALERT IN CASE A
WARNING IS WARRANTED.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR
WEBSITE AT ELTIEMPOENMIAMI.INFO.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.
Special weather statement, Jul 8, 10:20 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1020 PM EDT FRI JUL 8 2005

FLZ063-066>075-091300-
BROWARD METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY-MAINLAND MONROE-
MIAMI-DADE METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN-
WESTERN BROWARD-WESTERN COLLIER-WESTERN MIAMI DADE-
1020 PM EDT FRI JUL 8 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 626 IN
EFFECT UNTIL 9 AM EDT FOR THE FOLLOWING AREA...

IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTH FLORIDA

COLLIER... MAINLAND MONROE... MIAMI-DADE... BROWARD... PALM
BEACH... GLADES... AND HENDRY.

THIS INCLUDES THE CITIES OF...NAPLES...MIAMI...FLAMINGO...FORT
LAUDERDALE...WEST PALM BEACH...PALMDALE AND CLEWISTON.

THIS ALSO INCLUDES THE ADJACENT GULF AND ATLANTIC COASTAL WATERS
AS WELL AS LAKE OKEECHOBEE.

TORNADOES...THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS
LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS
SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND
LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Jul 8, 10:31 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1031 PM EDT FRI JUL 8 2005

FLZ067>075-090400-
BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-MAINLAND
MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN-WESTERN BROWARD-WESTERN
COLLIER-WESTERN DADE-
1040 PM EDT FRI JUL 8 2005

...SPIRAL BANDS WILL CONTINUE TO MOVE THROUGH SOUTH FLORIDA FROM
HURRICANE DENNIS THROUGH MIDNIGHT...

A SPIRAL BAND OVER THE CENTRAL PORTION OF SOUTH FLORIDA WILL
CONTINUE TO MOVE NORTH AT 15 TO 25 MPH AND WILL AFFECT BROWARD AND
PALM BEACH COUNTIES THROUGH MIDNIGHT.

ANOTHER SPIRAL BAND IS SETTING UP OVER THE SOUTHERN PORTIONS OF
SOUTH FLORIDA LATE THIS EVENING. THIS SPIRAL BAND WILL MOVE NORTH AT
15 TO 25 MPH THROUGH MIAMI-DADE...MAINLAND MONROE...AND COLLIER
COUNTIES THROUGH MIDNIGHT.

WIND GUSTS UP TO 55 MPH...CLOUD TO GROUND LIGHTNING STRIKES...AND
RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES CAN OCCUR WITH THE
THUNDERSTORMS IN THESE SPIRAL BANDS.

THE WEATHER CONDITIONS ARE ALSO BECOME MORE FAVORABLE FOR POSSIBLE
TORNADO DEVELOP WITH THE THUNDERSTORMS IN THE SPIRAL BANDS...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SATURDAY MORNING
FOR ALL OF SOUTH FLORIDA.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Local storm report, Jul 8, 11:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1132 PM EDT FRI JUL 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TROPICAL STORM   OPA-LOCKA               25.90N 80.26W
07/08/2005                   MIAMI-DADE         FL   ASOS

            GUST OF 58 KNOTS

&&

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:18 PM EDTTornado WarningMFLMiami-Dade50 min
Jul 8, 9:41 PM EDTSpecial Marine WarningMFL94 min
Jul 8, 9:58 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Palm Beach62 min
Jul 8, 10:56 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach64 min
Jul 8, 11:16 PM EDTSpecial Marine WarningMFL89 min
Jul 8, 11:41 PM EDTSevere Thunderstorm WarningMFLBroward37 min
Jul 9, 12:00 AM EDTSpecial Marine WarningMFL45 min
Jul 9, 12:43 AM EDTSpecial Marine WarningMFL62 min
Jul 9, 1:45 AM EDTSpecial Marine WarningMFL30 min
Jul 9, 4:24 AM EDTSpecial Marine WarningMFL66 min
Jul 9, 4:39 AM EDTSpecial Marine WarningMFL96 min
Jul 9, 6:19 AM EDTSpecial Marine WarningMFL116 min
Jul 9, 6:29 AM EDTSpecial Marine WarningMFL2 hr
Jul 9, 5:22 PM EDTSpecial Marine WarningMFL113 min
Jul 9, 7:04 PM EDTSpecial Marine WarningMFL86 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.